# SDR SWAA2024020838231

- Difficulty date: January 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 63,525 hours, 42,232 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 520 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26L IS CRACKED AT AFT FASTENER IN AREA AFT OF FCB; BS 520+19<[01] TASK COMPLETE: REMOVED PANEL IAW AMM 53-51-21. INSTALLED REPAIR PARTS IAW SRM 53-00-03-2R-1. INSTALLED PANEL 191CL IAW AMM 53-51-21-400-803;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
